MAUDE Adverse Event Report: MIDMARK CORPORATION MIDMARK ULTRATRIM DENTAL CHAIR

MIDMARK CORPORATION MIDMARK ULTRATRIM DENTAL CHAIR
Model Number 153758-003
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Headache (1880)
Date of Event 01/06/2021
Type of Reportable Event Serious Injury
Event or Problem Description
This report summarizes an event that occured on (b)(6) 2021 in which it was stated that the back of a dental chair detached from the base allowing the patient to slide off the chair and hit their head.Per service notes, the bolts that hold the backrest at the side of the chair behind the touch pad controls were cross threaded and the bolts were not tight.Initial medical care was not sought at the time of the incident.The patient then did seek medical attention through means of x-ray scan.No further details are available at the time of this report.

Brand Name
MIDMARK ULTRATRIM DENTAL CHAIR
Common Device Name
ULTRATRIM DENTAL CHAIR
Manufacturer (Section D)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
MDR Report Key11286284
Report Number1523530-2021-00001
Device Sequence Number3543791
Product Code NRU
UDI-Device Identifier00841709108976
UDI-Public00841709108976
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number153758-003
Device Catalogue Number153758-003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2021
Initial Report FDA Received Date02/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;